# SDR AALA201505199003

- Difficulty date: May 18, 2015
- Submitted: May 19, 2015
- Operation: Air carrier
- Aircraft: N756US
- Make and model: Airbus A319-112
- Aircraft serial: 1340
- Aircraft time: 34,400 hours, 26,034 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT AT ROW 8 LT INOPERATIVE.  SECURED LOOSE UNDER SEAT CONNECTOR.  OPERATIONS CHECKED NORMAL.
